Strongly coupled nonlinear parametric solitary waves

Werner M.J. and Drummond P.D. (1994) Strongly coupled nonlinear parametric solitary waves. Optics Letters, 19 9: 613-615. doi:10.1364/OL.19.000613


Author Werner M.J.
Drummond P.D.
Title Strongly coupled nonlinear parametric solitary waves
Journal name Optics Letters   Check publisher's open access policy
ISSN 1539-4794
Publication date 1994-05-01
Sub-type Article (original research)
DOI 10.1364/OL.19.000613
Volume 19
Issue 9
Start page 613
End page 615
Total pages 3
Subject 3107 Atomic and Molecular Physics, and Optics
Abstract We derive conditions under which solitary simulton waves can propagate in χ(2) parametric waveguides. These conditions can occur both with and without the use of phase matching.
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 52 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 30 Aug 2016, 14:09:55 EST by System User